# SDR FDKA200712433

- Difficulty date: December 31, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 9,229 hours, 9,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6081 CAE (0425 PHX LCL)  EMERGENCY LIGHT OUT AT ROW 12.  MX RESEATED CONNECTOR.  OPS GOOD.
